# SDR CA971216065

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ram
- Part number: 935B91
- Condition: Cracked
- Location: Flap Actuator
- Component: 5052122223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP ACTUATOR FOUND WITH A CRACKED RAM FROM STORES.  CRACK STARTED AT THE ROD END RIVET HOLE AND EXTENDED UP THE RAM.
